# SDR AALA202408070020

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 28,566 hours, 11,744 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200228
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AT APPROXIMATELY 7000 FEET AND 210 KNOTS LANDING GEAR WARNING HORN AND GEAR LIGHTS CAME ON. REMOVE AND REPLACED ALL 4 RADIO ALTIMETER ANTENNAS (AALA202408073814), (AALA202408079265), (AALA202408070020), (AALA202408079690). ALL TEST PASSED, FUNCATIONAL CHECK GOOD. PER AMM 34-33-11.
